# SDR 98ZZZX3475

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4QS
- Make and model: Gulstm 500S
- Aircraft serial: 17551
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 850108
- Condition: Failed
- Location: Mlg
- Part time: 481 hours
- Component: Goodyear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE DEVELOPED SEVERE CORD SEPARATION, PRODUCED A BUBBLE ON OUTSIDE OF TIRE, AND HAD AIR BETWEEN THE PLYS.
